It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by barbara johnson on March 02, 2000 at 14:15:50:

In Reply to: Real or imagined? posted by Linda on February 29, 2000 at 19:30:30:

Your problems sound real and major. Something is out of balance in your body. I would check with your doctor to find out what are the long term side affects from the hormone replacement medications. Also, you may want to look up the side effects. Maybe the combination of medication do not agree with you. Several drugs are hard on the liver, which is responsible for helping to remove toxic material from the body and working with other systems in the body during your monthly cycle. Since drugs do not rate as food, your body need to get rid of the residue. But if your eliminating systems are clogged you may run into problems.

Follow Ups

All times are GMT -7. The time now is 06:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!